# SDR IPXA2021090473535

- Difficulty date: August 16, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A576610370900
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING PANEL 676CB WITH CRACKS.  FABRICATED PER DRAWING A5766103700
